# SDR DALA2019052603199

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,416 hours, 33,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1133 BETWEEN LONG 2/3 RT. (FUS). CRACK WAS REPAIRED PER ETI-17-19-065 R4 AND ER/A 578449-14AD REV. ORIGINAL. ASSOCIATED ER/A 00-578449 ADDED FOR AC 9576. (LP #1091843)
